Alert archive / Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 252, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 15, 2019, 4:18 PM EDT for Southampton County, Sussex County, City of Franklin, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2019, 4:18 PM EDT (20:18 UTC)
- Expired
- Aug 15, 2019, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Franklin, VA, Southampton County, VA, Sussex County, VA
The radar
The Norfolk radar (KAKQ), 11 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
619
WUUS51 KAKQ 152018
SVRAKQ
VAC175-183-620-152100-
/O.NEW.KAKQ.SV.W.0252.190815T2018Z-190815T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
418 PM EDT Thu Aug 15 2019
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
The City of Franklin in southeastern Virginia...
Northeastern Southampton County in southeastern Virginia...
East central Sussex County in southeastern Virginia...
* Until 500 PM EDT.
* At 418 PM EDT, a severe thunderstorm was located 7 miles southeast
of Homeville, or 9 miles southwest of Wakefield, moving east at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and powerlines.
* This severe thunderstorm will be near,
Sedley around 440 PM EDT.
Ivor around 455 PM EDT.
Other locations impacted by this severe thunderstorm include
Vicksville, Sebrell, Dory, Manry, Berlin and Burdette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3677 7720 3697 7709 3696 7696 3694 7695
3696 7693 3695 7685 3694 7684 3692 7684
3692 7683 3690 7682 3669 7694
TIME...MOT...LOC 2018Z 277DEG 14KT 3686 7709
HAIL...1.00IN
WIND...60MPH
$$
JM2 follow-up statements
827
WWUS51 KAKQ 152042
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
442 PM EDT Thu Aug 15 2019
VAC183-620-152051-
/O.CAN.KAKQ.SV.W.0252.000000T0000Z-190815T2100Z/
City of Franklin VA-Sussex VA-
442 PM EDT Thu Aug 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUSSEX COUNTY AND
THE CITY OF FRANKLIN IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3680 7703 3693 7695 3691 7683 3690 7682
3675 7691
TIME...MOT...LOC 2041Z 277DEG 14KT 3684 7696
$$
VAC175-152100-
/O.CON.KAKQ.SV.W.0252.000000T0000Z-190815T2100Z/
Southampton VA-
442 PM EDT Thu Aug 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN SOUTHAMPTON COUNTY...
At 441 PM EDT, a severe thunderstorm was located near Sedley, or 8
miles south of Wakefield, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and powerlines.
This severe storm will be near...
Ivor around 450 PM EDT.
Other locations impacted by this severe thunderstorm include Berlin
and Vicksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3680 7703 3693 7695 3691 7683 3690 7682
3675 7691
TIME...MOT...LOC 2041Z 277DEG 14KT 3684 7696
HAIL...1.00IN
WIND...60MPH
$$
JM748
WWUS51 KAKQ 152050
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
450 PM EDT Thu Aug 15 2019
VAC175-152100-
/O.EXP.KAKQ.SV.W.0252.000000T0000Z-190815T2100Z/
Southampton VA-
450 PM EDT Thu Aug 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SOUTHAMPTON
COUNTY WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3680 7703 3693 7695 3691 7683 3690 7682
3675 7691
TIME...MOT...LOC 2050Z 277DEG 14KT 3684 7692
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:00 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 15, 4:00 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 400 PM EDT Thu Aug 15 2019 .SYNOPSIS... A frontal boundary will remain nearly stationary over southeast Virginia and northeast North Carolina tonight through Friday, then pushes southeast of the region Saturday into Sunday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... As of 400 PM EDT Thursday... A shortwave trough is pushing across the region this aftn as a stationary front remains from central VA to SE VA/NE NC. Additionally some enhanced wind continues aloft in the tail of a 200mb jet well NE of the region. This has resulted in 30-40kt of effective shear, which is in a thermodynamic environment of ~2000 J/kg of MLCAPE. Linear and discrete supercellular structures have developed capable of producing damaging wind gusts and localized large hail. Tstms should continue into the evening and some localized flooding is possible if storms settle over urban locations. Showers/tstms diminish later this evening, with some scattered showers lingering overnight in vicinity of the front. Humid with lows in the upper 60s to mid 70s. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... As of 400 PM EDT Thursday... Some semblance of a frontal boundary will linger over SE VA/NE NC into Friday and PoPs of 20-40% will continue, primarily for SE portions. PoPs diminish to 20-30% Saturday, mainly for NE NC and interior SE VA as the frontal boundary slowly sags SE and the low-level flow becomes SSW. Highs Friday and Saturday will generally range from the upper 80s to low 90s, with mid 80s along the Atlantic coast of the Ern Shore, with lows Friday night in the upper 60s to mid 70s. Upper ridging begins to prevail by Saturday night and Sunday, with PoPs of 20% or less. Lows Saturday night will range from the upper 60s to low 70s. Hotter Sunday with highs into the low 90s, with upper 80s at the coast. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 300 PM EDT Thursday... The models are in decent agreement on the large scale pattern with a strong Western US ridge and Western Atlantic ridge with a developing trough over the Eastern US from the Great Lakes into the Southeastern US. This will keep the chance for afternoon and evening showers ongoing and gradually increasing from 20%-30% on Monday to near 50% by Thursday. The models do differ on the location of the better rain chance areas with the ECMWF focusing more in the mountains while the GFS has more moisture and focus for convection in the coastal plain and Piedmont counties. So for now have blended with a gradual increase in chances area wide as the week moves on until a stronger cold front finally pushes toward the area late next week. For temperatures, have gone with slightly higher readings on Monday with the lower chances for rain and slight amplification of the ridge before the upper trough develops Tues-Thursday. Have highs in the low to mid 90s. For Tues-Thurs have gone more to the upper 80s to lower 90s with a little more moisture and clouds around along with slightly cooler 850 mb temperatures. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... As of 150 PM EDT Thursday... A weak front is nearly stationary from central VA through interior SE VA and NE NC as of 18z. An upper level system is forecast to track over the region this aftn and early evening, and showers/tstms are expected to expand in coverage through the aftn and evening. Showers/tstms are most likely at RIC/PHF/ORF/ECG, with a much lesser chc at SBY. Brief IFR/MVFR conditions are possible in vsby along with a few locally strong wind gusts. The front will remain over the region overnight, with showers/tstms gradually dissipating. Some IFR stratus is possible at RIC/SBY/PHF late tonight into Friday morning. The front will gradually weaken Friday. However, there still is a 20-40% chc of aftn/early evening showers tstms. The front gradually sags SE of the region Saturday and Sunday with a lesser chc of aftn/evening showers/tstms. A low probability of aftn/evening showers/tstms will continue Monday into Tuesday as a weak trough approaches from the SW. && .MARINE... As of 230 PM EDT Thursday... No headlines expected into the weekend. A weak front continues to lag around the southern portion of our local waters this afternoon and will eventually dissipate off the coast Friday into Saturday. Onshore flow has generally been 5-10 kts with around 15 kts at Ocean City. WSW flow expected beginning late Friday night through the weekend. Winds about 5-10 kts Friday through the weekend. Waves during the period 1-2 feet and seas 2-4 feet. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJZ/TMG NEAR TERM...AJZ SHORT TERM...AJZ/TMG LONG TERM...ESS AVIATION...AJZ MARINE...CMF
Hazardous weather outlook, Aug 15, 4:06 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 406 PM EDT Thu Aug 15 2019 MDZ025-VAZ099-100-162015- Maryland Beaches-Accomack-Northampton- 406 PM EDT Thu Aug 15 2019 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. Isolated to scattered showers and thunderstorms will be possible this afternoon into this evening, with localized minor flooding due to heavy rain being the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>024-162015- Dorchester-Wicomico-Somerset-Inland Worcester- 406 PM EDT Thu Aug 15 2019 This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Isolated to scattered showers and thunderstorms will be possible this afternoon into this evening, with localized minor flooding due to heavy rain being the main threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012-013-030-VAZ048-060>062-064>069-079-080-087-509>511-513-515- 162015- Northampton-Hertford-Bertie-Fluvanna-Prince Edward-Cumberland- Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan- Brunswick-Dinwiddie-Greensville-Western Louisa-Eastern Louisa- Western Hanover-Western Chesterfield- Western Henrico (Including the City of Richmond)- 406 PM EDT Thu Aug 15 2019 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. There is a marginal risk for severe storms this afternoon into this evening. A few storms may produce isolated wind damage. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ014>017-031-032-102-VAZ075>078-081>086-088>090-092-093-095>098- 512-514-516>525-162015- Gates-Pasquotank-Camden-Western Currituck-Chowan-Perquimans- Eastern Currituck-Westmoreland-Richmond-Northumberland-Lancaster- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Eastern Hanover- Eastern Chesterfield (Including Col. Heights)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 406 PM EDT Thu Aug 15 2019 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. There is a slight risk for severe storms this afternoon into this evening. A few storms may produce damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 15, 3:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
348 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 SW DREWRYS BLUFF 37.41N 77.48W
08/15/2019 CHESTERFIELD VA PUBLIC
TREES DOWN ON LAIR DR.
0310 PM TSTM WND DMG 2 SSE BON AIR 37.49N 77.55W
08/15/2019 CHESTERFIELD VA 911 CALL CENTER
TREES DOWN ON WOODWARD DR.
&&Local storm report, Aug 15, 3:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
351 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 WSW DREWRYS BLUFF 37.42N 77.48W
08/15/2019 CHESTERFIELD VA BROADCAST MEDIA
REPORTED TREE ON A HOUSE AT 7011 MASON RUN
DR.
&&
ESSSpecial weather statement, Aug 15, 3:55 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
355 PM EDT Thu Aug 15 2019
VAZ088-092-152045-
Sussex-Southampton-
355 PM EDT Thu Aug 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOUTHAMPTON AND
SOUTHEASTERN SUSSEX COUNTIES...
At 355 PM EDT, a strong thunderstorm was located near Sussex, or 13
miles southwest of Waverly, moving east at 20 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm. In addition...Rainfall amounts of up to 1 inch are possible
with this storm.
Locations impacted include...
Wakefield, Ivor, Homeville, Sedley, Vicksville, Berlin, Yale,
Lumberton, Manry, Littleton, Hilda, Dory and Sebrell.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3682 7733 3701 7722 3698 7696 3694 7695
3697 7690 3697 7687 3670 7698
TIME...MOT...LOC 1955Z 285DEG 17KT 3687 7722
JMLocal storm report, Aug 15, 3:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
356 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 1 WSW DREWRYS BLUFF 37.42N 77.48W
08/15/2019 CHESTERFIELD VA 911 CALL CENTER
TREE DOWN MASON RUN DR.
&&
JOSpecial weather statement, Aug 15, 4:02 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
402 PM EDT Thu Aug 15 2019
VAZ083-511-512-515>518-152045-
Eastern Hanover-New Kent-Western Henrico (Including the City of
Richmond)-Western Hanover-Western King William-Eastern King
William-Eastern Henrico-
402 PM EDT Thu Aug 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW KENT...
NORTHEASTERN HENRICO...SOUTHWESTERN KING WILLIAM AND SOUTHEASTERN
HANOVER COUNTIES AND THE CITY OF RICHMOND...
At 402 PM EDT, a strong thunderstorm was located over Mechanicsville,
moving east at 15 mph.
Wind gusts up to 40 to 50 mph are possible with this storm.
Locations impacted include...
Richmond, Mechanicsville, Highland Springs, Hanover, Tunstall,
Manquin, East Highland Park, Bottoms Bridge, Studley, Lakeside, Glen
Allen, Enfield, Sandston, Westwood, Fair Oaks, Solomons Store,
Chamberlayne, Atlee, Ashcake and Palls.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3772 7702 3747 7713 3747 7714 3748 7714
3747 7716 3749 7716 3748 7717 3749 7718
3748 7719 3758 7746 3765 7747 3777 7737
TIME...MOT...LOC 2002Z 283DEG 14KT 3762 7730
ButnerSpecial weather statement, Aug 15, 4:16 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
416 PM EDT Thu Aug 15 2019
NCZ017-102-152100-
Eastern Currituck-Western Currituck-
416 PM EDT Thu Aug 15 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CURRITUCK COUNTY...
At 415 PM EDT, a strong thunderstorm was located near Grandy, moving
southeast at 10 mph.
Wind gusts 40 to 50 mph are possible with this storm.
Locations impacted include...
Grandy, Corolla, Jarvisburg, Coinjock, Poplar Branch, Aydlett,
Waterlily and Bertha.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3627 7596 3628 7595 3629 7597 3631 7597
3631 7600 3632 7600 3642 7594 3637 7578
3631 7576 3618 7584
TIME...MOT...LOC 2015Z 300DEG 9KT 3631 7593
JMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:10 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth, City of Williamsburg | 50 min |
| Aug 14, 8:27 PM EDT | Special Weather Statement | AKQ | Charles City, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 48 min |
| Aug 14, 8:31 PM EDT | Special Marine Warning | AKQ | 44 min | |
| Aug 14, 8:42 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk | 3 hr |
| Aug 14, 8:51 PM EDT | Areal Flood Advisory | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 3 hr |
| Aug 14, 8:59 PM EDT | Special Weather Statement | AKQ | York, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 1 more | 46 min |
| Aug 14, 9:16 PM EDT | Special Weather Statement | AKQ | Prince George, City of Hopewell | 44 min |
| Aug 14, 11:22 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Prince George, Surry, Sussex, City of Petersburg | 53 min |
| Aug 15, 12:33 PM EDT | Special Weather Statement | AKQ | Cumberland | 42 min |
| Aug 15, 12:53 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Cumberland, Powhatan | 52 min |
| Aug 15, 1:32 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield, Powhatan | 43 min |
| Aug 15, 2:09 PM EDT | Special Weather Statement | AKQ | Amelia, Chesterfield, Powhatan, City of Richmond | 51 min |
| Aug 15, 2:49 PM EDT | Special Weather Statement | AKQ | Chesterfield, Henrico, City of Richmond | 41 min |
| Aug 15, 2:53 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Nottoway | 52 min |
| Aug 15, 3:03 PM EDT | Severe Thunderstorm Warning | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 42 min |
| Aug 15, 3:11 PM EDT | Special Weather Statement | AKQ | Sussex | 49 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 43 min |
| Aug 15, 3:18 PM EDT | Special Weather Statement | AKQ | Hanover | 42 min |
| Aug 15, 3:31 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell | 44 min |
| Aug 15, 3:36 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Suffolk | 39 min |
| Aug 15, 3:44 PM EDT | Areal Flood Advisory | AKQ | Hanover, Henrico | 3 hr |
| Aug 15, 3:45 PM EDT | Special Weather Statement | AKQ | Prince George, City of Colonial Heights, City of Petersburg | 45 min |
| Aug 15, 3:55 PM EDT | Special Weather Statement | AKQ | Sussex | 50 min |
| Aug 15, 4:01 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Suffolk | 44 min |
| Aug 15, 4:02 PM EDT | Special Weather Statement | AKQ | King William | 43 min |
| Aug 15, 4:12 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, James City, Prince George, Surry | 48 min |
| Aug 15, 4:34 PM EDT | Special Weather Statement | AKQ | Prince George | 41 min |
| Aug 15, 4:39 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Suffolk | 51 min |
| Aug 15, 4:57 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, James City, Surry, York, City of Williamsburg | 48 min |
| Aug 15, 4:59 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 46 min |
| Aug 15, 5:03 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Aug 15, 5:09 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 51 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg | 45 min |
| Aug 15, 5:32 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, James City, York, City of Hampton, City of Newport News, City of Poquoson | 43 min |
| Aug 15, 5:33 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Aug 15, 5:41 PM EDT | Special Marine Warning | AKQ | 79 min | |
| Aug 15, 5:43 PM EDT | Special Marine Warning | AKQ | 56 min | |
| Aug 15, 5:45 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 45 min |
| Aug 15, 5:47 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg | 43 min |
| Aug 15, 6:13 PM EDT | Special Marine Warning | AKQ | 49 min | |
| Aug 15, 6:13 PM EDT | Special Weather Statement | AKQ | York, City of Hampton, City of Poquoson | 32 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Lunenburg, Mecklenburg | 49 min |
| Aug 15, 6:35 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Mecklenburg | 55 min |
| Aug 15, 7:13 PM EDT | Special Weather Statement | AKQ | Brunswick | 47 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.